# SDR HALA2019090300135

- Difficulty date: September 2, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 18,694 hours, 3,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R EXIT SIGN IS LOOSE. RE-INSTALLED AND SECURED DOOR 3R EXIT SIGN. LP 4974885
